MathSciNet Relay Station
MathSciNet bibliographic data
MR2774093 (2012d:11197) 11N80 (11K65 11M45 11N37 11N60 60F05)
Hwang, Hsien-Kuei; Janson, Svante A central limit theorem for random ordered factorizations of integers. Electron. J. Probab. 16 (2011), no. 12, 347–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement